# SDR CALA2023120803593

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 96,922 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Door 3r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R3 DOOR EMERGENCY EXIT SIGN FAILED TO OPERATION REF HAECO NR NO.9473849 - ,SUPPORT TASK.  CABIN R3 DOOR EMERGENCY EXIT SIGN BATTERY M33401 REPLACED & INSTALLATION TEST CARRIED OUT, RESULT NORMAL REF TO AMM 33-51-06-960-802 EV.99.
